MAUDE Adverse Event Report: CENTERPOINT SYSTEMS DELIVERY CATHETER SSPC3

CENTERPOINT SYSTEMS DELIVERY CATHETER SSPC3
Model Number 9183
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this catheter was discontinued to use due to hemostasis valve broke and the back flow of blood could not be stopped.The lead fell off while slitting the catheter.Physician stated that the catheter's hemostasis valve was stiffer than usual so cutting.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.This supplemental correction report was created due to initial report was sent in error.Boston scientific does not have reporting responsibilities on this record.
 
Event or Problem Description

Brand Name
DELIVERY CATHETER SSPC3
Common Device Name
CATHETER
Manufacturer (Section D)
CENTERPOINT SYSTEMS
3338 parkway blvd west
valley city UT 84119
Manufacturer (Section G)
CENTERPOINT SYSTEMS
3338 parkway blvd
west valley city UT 84119
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19684505
Report Number2124215-2024-41653
Device Sequence Number16922988
Product Code DQY
UDI-Device Identifier00810024671830
UDI-Public00810024671830
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2025
Device Model Number9183
Device Catalogue Number9183
Device Lot NumberCL12237
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer07/14/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown